# SDR UPS02839034

- Difficulty date: July 23, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 36433191
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING T/E INBOARD VERTICAL STIFFENER AT FLAP HINGE 98 IS CRACKED AT BOTTOM.  REMOVED, FABRICATED, AND INSTALLED STIFFENER IAW DWG 3643320, AND SRM 51-3-0.
